# SDR SWAA2022040882010

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 380-400 RBL 40 WL 208. / [01] FLOOR SUPPORT BS380-BS400 RBL40 WL 208 IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS; SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE;[02] REMOVED ;LOCATED AND DRILLED NEW FLOOR SUPPORT BS380-BS400 RBL40 WL 208 I.A.W SRM 51-10-05-0G-0;SRM 51-40-02-0G-0 AND BOEING DWG 143A5400;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.   OK TO INSTALL.;[04] INSTALLED NEW FLOOR SUPPORT BS380-BS400 RBL40 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A5400;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED COMPLETE.
